# SDR 96UAL900106

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Slat
- Component: Dowty, 269002910
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION ON DEPARTURE, LED NR 6 REMAINED FULLY EXTENDED AFTER MOVING FLAP HANDLE FROM POSITION 2 TO ZERO.  FLIGHT RETURNED TO ORD.  NR 6 LEADING EDGE SLAT ACTUATOR FAILED IN THE EXTENDED POSITION.  ACTUATOR WAS REPLACED AND OPERATION WAS NORMAL.
